# SDR SWAA2022030175792

- Difficulty date: December 22, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORSE SHOE ATTACH ANGLE AFT SIDE OF STA 663 L/H VAPOR BARRIER WEB CRACKED / REMOVED AND REPLACED HORSE SHOE ATTACH ANGLE AFT SIDE OF STA 663 LH VAPOR BARRIER WEB IAW SRM 51-40-02-0G-0 AND 111A1000 REV.B RESTORED CIC TO DISTURBED AREA IAW AMM 51-21-91-620-802
